File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Generalized Abelian sandpile model

TitleGeneralized Abelian sandpile model
Authors
Issue Date1994
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physa
Citation
Physica A: Statistical Mechanics And Its Applications, 1994, v. 205 n. 1-3, p. 292-298 How to Cite?
AbstractA sufficient condition for which the particle addition operations commute in the eventual phase space of a class of sandpile models with either integral or real local heights are obtained. In case the local heights take on real numbers, the volume of the eventual phase space is found to be ≤|detΔ| under the usual Lebesgue measure, which extends the earlier result by Dhar for the integral case. The geometrical aspect of the results, including the effect on the avalanche size distribution, are also discussed. © 1994.
Persistent Identifierhttp://hdl.handle.net/10722/175132
ISSN
2015 Impact Factor: 1.785
2015 SCImago Journal Rankings: 0.738

 

DC FieldValueLanguage
dc.contributor.authorChau, HFen_US
dc.date.accessioned2012-11-26T08:49:21Z-
dc.date.available2012-11-26T08:49:21Z-
dc.date.issued1994en_US
dc.identifier.citationPhysica A: Statistical Mechanics And Its Applications, 1994, v. 205 n. 1-3, p. 292-298en_US
dc.identifier.issn0378-4371en_US
dc.identifier.urihttp://hdl.handle.net/10722/175132-
dc.description.abstractA sufficient condition for which the particle addition operations commute in the eventual phase space of a class of sandpile models with either integral or real local heights are obtained. In case the local heights take on real numbers, the volume of the eventual phase space is found to be ≤|detΔ| under the usual Lebesgue measure, which extends the earlier result by Dhar for the integral case. The geometrical aspect of the results, including the effect on the avalanche size distribution, are also discussed. © 1994.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/physaen_US
dc.relation.ispartofPhysica A: Statistical Mechanics and its Applicationsen_US
dc.titleGeneralized Abelian sandpile modelen_US
dc.typeArticleen_US
dc.identifier.emailChau, HF: hfchau@hku.hken_US
dc.identifier.authorityChau, HF=rp00669en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-43949148195en_US
dc.identifier.volume205en_US
dc.identifier.issue1-3en_US
dc.identifier.spage292en_US
dc.identifier.epage298en_US
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridChau, HF=7005742276en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats